A Note on Rationality of Divisor Classes on Algebraic Schemata (Separable Case).
Mathematische Annalen, Tome 149 (1963), pp. 67-70
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1963__149_161011,
author = {F. OORT},
title = {A {Note} on {Rationality} of {Divisor} {Classes} on {Algebraic} {Schemata} {(Separable} {Case).}},
journal = {Mathematische Annalen},
pages = {67--70},
year = {1963},
volume = {149},
zbl = {0161.18102},
url = {http://geodesic.mathdoc.fr/item/MAN_1963__149_161011/}
}
F. OORT. A Note on Rationality of Divisor Classes on Algebraic Schemata (Separable Case).. Mathematische Annalen, Tome 149 (1963), pp. 67-70. http://geodesic.mathdoc.fr/item/MAN_1963__149_161011/